# SDR QXEA2012071900720

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 26,901 hours, 28,157 cycles
- Engine: Pwc PW150A
- Engine time: 12,760 hours, 13,479 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 071
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 18,287 hours, 18,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMOUT PASSING THROUGH APROX 12,000 FT,  NOTED OIL TEMP AT 107 DEG AND CLIMBING ON THE NR 2 ENGINE. CONDUCTED THE HIGH OIL TEMP CHECKLIST, WHICH REDUCED THE POWER AND MONITORED FOR 10 MINUTES, FOLLOWING 10-12 MINUTES OIL TEMP WAS AT 113 DEG AND THE NR 2 ENGINE WAS SHUTDOWN IAW THE E/A CHECKLIST. PRIOR TO ENGINE SHUTDOWN THE LOWEST OIL TEMP INDICATED WAS 122 DEG ON THE NR 2 ENGINE.  LANDING WAS UNEVENTFUL. C/W AMM TASK 05-53-00-210-814, C/W FIM 79-00-00-810-805.  R & R NR 2 DOOR OIL COOLER ACTUATOR IAW 79-21-31-000-801/400-801. R & R NR 2 OIL COOLER BYPASS VALVE IAW AMM TASK 79-21-06-000-801/400-801.  OPS CHECKED GOOD. NO LEAKS NOTED. GROUND RAN AIRCRAFT NO FURTHER DEFECTS.  RETURNED TO SERVICE.
